# SDR GTIA2020072035267

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 4,712 hours, 2,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF AT CRUISE, RECIEVED A MODERATE DIRTY SOCKS ODOR. APPLIED COM SUPPPLEMENTAL PROCEDURE AND THE SMELL WENT AWAY WHEN PACK 1 WAS TURNED OFF.  PERFORMED TSM 05-50-00-810-831-A,   FOUND PACK  1 TO BE CONTAMINATED MX PROCEDURE C/W
